# SDR GTIA2017120702276

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 42,932 hours, 20,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL REPORTED BY FLIGHT ATTENDANT BEGINNING AT INITAL DESCENT AND CONTINING TO LANDING FROM ROW 14 AND BACK. ACCOMPLISHED TSM 05-50-00-810-831 PERFORMED APU OPS CHECK ALSO ISO #1 ENG AND #2 ENG BLEED SYSTEM,COUL NOT DUPLICATE SMELL ALL CHECKS GOOD A/C OK FOR SERVICE ALSO USED AMM 70-00-00 AND AMM 49-00-00
